T Nation

Achey Testicles after HCG

Hello,

I have been on a TRT protocol for the last three weeks.

I’m taking 500 iu of HCG biweekly.

After what would be my 6th injection 2 days ago, my testicle started to ache slightly, almost like a cooling feeling. It’s not necessarily painful, just very unnerving.

Is this normal? How long can i expect this for?

I had weird sensations to. I’m sure you are fine. Maybe your systems just getting used to working more and being more productive. It’s been half ass working for a while right! If you were low t before starting trt.

Your balls are shutting down the pituitary gland is no longer producing LH or FSH from the TRT. It is not the HCG’s fault it is actually trying to help by replacing the LH.

Would they actually shut down from 3 injections of 40mg of test though?

That makes sense.

Should I keep taking 500 iu twice a week, or change it to 300 3 times week?

Nah stay where your at. I wouldn’t change anything. 400-500iu x 2 a week is normally what they prescribe. If it continues and is consistently nagging and hurting more, then you better consult the doc and make sure you have there guidance.

Otherwise Stick with it and it should go away.